# SDR AWXA200400148

- Difficulty date: January 21, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642825
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON UPPER MATING SURFACE OF LT WING OUTBOARD FLAP, INBOARD FLAP TRACK WBL 254 LT.  MAINTENANCE REMOVED AND REPLACED LT OUTBOARD FLAP, INBOARD FLAP TRACK IAW AWA T/C M3M57006.
